# SDR SWAA2025032697721

- Difficulty date: February 19, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 193.90; 18' FROM FWD EDGE; .35' IN LENGTH (MARKED)<[01] REMOVED THE DAMAGED PART ON RH HORIZONTAL STABILIZER LOWER SKIN STA 193.9 18.0' FROM FWD EDGE; AND INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
